Doctor insights on:
Medicine For Post
That depends on.....: In some severe cases, I would stabilize the patient on psychotropic medications before going near any form of therapy. In a patient who has marked hyperarousal or who is agitated - touching on triggers at all can throw them into crisis. In some of these cases, we may take weeks regulating meds before we start talking therapy. Psychoeducation & cognitive processing therapy are very important. ...Read more
Depends on the cause: If it's caused by allergies, nasal corticosteroid spray (e.g. Flonase) may help. If a sinus infection is the cause, antibiotics may help. Drip caused by environmental irritants (perfumes, smoke, etc.) can sometimes get better with an anticholinergic nasal spray (e.g. Atrovent nasal). An otc treatment that may help any cause is daily nasal lavage (e.g. Sinus rinse or neti pot). See your md. ...Read more
Best allergy medicine for post nasal drip that is affecting my asthma and breathing. Something I'm allergic to is killing my sinuses and lungs.
Decongestants can be taken orally in pill form, or nasally, in spray form.
These treat symptoms only. Get examined and find out what's causing your problem.
You may have inhalation allergies, it which case your dr. May wish to treat differently. ...Read more
I was on diazepam 5mg daily for 8 weeks. I cut the dose in half for 1 week and stopped it 8 days ago. I am not addicted to the medicine. I used post operative but now I feel weird and dizzy. How long does benzo withdrawal last?
talk to your ENT: Valium withdrawal is variable in length and never complete if you've been taking it for prolonged periods (years). In your case the dose was small and period short so you should be back to normal after eight days. It sounds like your symptoms are more likely related to your recent ear surgery and you should see you're ENT surgeon soon. ...Read more
Start naturally: Begin with performing nasal saline irritations (not just spray) t least once daily. These an be found at any drugstore. If this doesn't help much, see an ENT or your primary care provider for nasal antihistamine spray. If that doesn't do the trick, you may need to talk with a sub-specialist and consider allergies. ...Read more
Yes. Maybe,,: Most ob/gyn drs. Prefer you take nothing in the first trimester, but depending on your symptoms, your babies' health depends on your health. There are safe medicines for all of those stages. So if your allergies are bothering you, go see your allergist. If there are concerns, they canalways be in contact with your ob? Gyn. ...Read more
My doctor gave me medicine to decrease my post partum high blood pressure. My pressure is 125/95 now. Normal blood tests. Should I see a cardio doc?
+\-: Depends...on your confidence level with your primary care physician. Sounds like you've developed essential hypertension, and it's management will depend on things like weight loss, exercise, salt restriction, and perhaps the conscientious use of BP meds. Many PCPs are gifted at effecting this treatment, but I see many such cases, particularly if they become refractory to first line therapy. ...Read more
I have cuts on foreskin. I have diabetes and I take regular medicine. The reading is 170 post and 130 fastinf. I tried to apply moisturieser - but no?
BALANITIS: Antifungal with a steroid can help, regular retraction of the foreskin with voiding also. ...Read more
Do not use if pregna: Category x drugs are contraindicated for use in pregnancy due to studies demonstrating evidence of serious fetal abnormalities in animals, humans, or both such that fetal risks clearly outweigh maternal benefit. Check out http://www. Empr. Com/drugs-contraindicated-in-pregnancy/article/125914/ for more info, including partial list. ...Read more
Laughter, of course: Sorry for the glib answer. Since there are thousands of medicines for thousands of conditions, could you be more specific in your question. Overall, I think antibiotics are one of the most amazing inventions in the history of mankind. ...Read more
Many of them: This is not an easy answer since there are many drugs categorized as unsafe. The american porphyria foundation has good resources on drug safety: http://www. Porphyriafoundation. Com/testing-and-treatment/drug-safety-in-acute-porphyria. Just because a drug may be listed as unsafe doesn't mean it's unsafe for everyone. However, it's important to use caution with any drug that is potentially unsafe. ...Read more